Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2018
A severe case of bevacizumab-induced thrombotic microangiopathy.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bektas Mert, Samancı Nilay S, Cokgezer Simay, Keskin Dilek, Demirelli Fuat H
Аннотация
Bevacizumab is a human monoclonal antibody against VEGF. Many adverse reactions about bevacizumab are identified including venous and arterial thromboembolism, nausea, fatigue, alopecia, proteinuria, gastrointestinal system (GIS) perforation, exfoliative dermatitis, and peripheral edema and thrombocytopenia. In this paper, we report a case of bevacizumab-induced dose-dependent, toxicity-mediated drug-induced thrombotic microangiopathy.